Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 33, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Apr 9, 2017, 10:41 PM CDT for Taylor County, Wisconsin. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2017, 10:41 PM CDT (03:41 UTC)
- Expired
- Apr 9, 2017, 11:45 PM CDT
- In force
- 64 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Taylor County, WI
The radar
The La Crosse radar (KARX), 165 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 10:42 PM CDT | HAIL 0.88 | 5 W Gilman, WI | PUBLIC REPORTED NICKEL SIZE HAIL FIVE MILES WEST OF GILMAN. |
| Apr 9, 11:34 PM CDT | HAIL 1 | Rib Lake, WI | PUBLIC VIA BROADCAST AND SOCIAL MEDIA REPORTED QUARTER SIZE HAIL IN THE CITY OF RIB LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
429
WUUS53 KARX 100341
SVRARX
WIC119-100445-
/O.NEW.KARX.SV.W.0033.170410T0341Z-170410T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1041 PM CDT SUN APR 9 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Taylor County in north central Wisconsin...
* Until 1145 PM CDT
* At 1040 PM CDT, a severe thunderstorm was located 12 miles north of
Thorp, or 24 miles west of Medford, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Medford around 1110 PM CDT.
Chelsea and Westboro around 1115 PM CDT.
Rib Lake around 1120 PM CDT.
Other locations impacted by this severe thunderstorm include
Stetsonville, Goodrich, Gilman, Lublin and Polley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4512 9004 4512 9020 4504 9020 4503 9092
4528 9092 4538 9059 4538 9004
TIME...MOT...LOC 0340Z 256DEG 45KT 4513 9086
HAIL...1.00IN
WIND...<50MPH
$$
Wetenkamp5 follow-up statements
528
WWUS53 KARX 100348
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1048 PM CDT SUN APR 9 2017
WIC119-100445-
/O.CON.KARX.SV.W.0033.000000T0000Z-170410T0445Z/
Taylor WI-
1048 PM CDT SUN APR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR TAYLOR COUNTY...
At 1048 PM CDT, a severe thunderstorm was located 14 miles north of
Thorp, or 17 miles west of Medford, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Medford around 1110 PM CDT.
Chelsea and Westboro around 1115 PM CDT.
Rib Lake around 1120 PM CDT.
Other locations impacted by this severe thunderstorm include
Stetsonville, Goodrich, Gilman, Lublin and Polley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4512 9004 4512 9020 4504 9020 4503 9092
4528 9092 4538 9059 4538 9004
TIME...MOT...LOC 0348Z 256DEG 45KT 4516 9072
HAIL...1.00IN
WIND...60MPH
$$
Wetenkamp113
WWUS53 KARX 100355
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1055 PM CDT SUN APR 9 2017
WIC119-100445-
/O.CON.KARX.SV.W.0033.000000T0000Z-170410T0445Z/
Taylor WI-
1055 PM CDT SUN APR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR TAYLOR COUNTY...
At 1052 PM CDT, severe thunderstorms were located along a line
extending from near Jump River to 6 miles northeast of Thorp, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. Trained weather spotters reported nickel
size hail 5 miles west of Gilman at 1042 PM.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Medford and Chelsea around 1115 PM CDT.
Westboro around 1120 PM CDT.
Rib Lake around 1125 PM CDT.
Other locations impacted by these severe thunderstorms include
Stetsonville, Goodrich, Gilman, Lublin and Polley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4512 9004 4512 9020 4504 9020 4503 9092
4528 9092 4538 9059 4538 9004
TIME...MOT...LOC 0352Z 269DEG 42KT 4532 9072 4503 9070
HAIL...1.00IN
WIND...60MPH
$$
Wetenkamp755
WWUS53 KARX 100409
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1109 PM CDT SUN APR 9 2017
WIC119-100445-
/O.CON.KARX.SV.W.0033.000000T0000Z-170410T0445Z/
Taylor WI-
1109 PM CDT SUN APR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR TAYLOR COUNTY...
At 1109 PM CDT, severe thunderstorms were located along a line
extending from 8 miles west of Westboro to 8 miles north of Owen,
moving east at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Chelsea around 1115 PM CDT.
Medford and Westboro around 1120 PM CDT.
Rib Lake around 1125 PM CDT.
Other locations impacted by these severe thunderstorms include
Stetsonville, Goodrich, Lublin, Perkinstown and Esadore Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4512 9004 4512 9020 4504 9020 4503 9071
4533 9074 4538 9059 4538 9004
TIME...MOT...LOC 0409Z 255DEG 43KT 4536 9048 4507 9052
HAIL...0.88IN
WIND...60MPH
$$
Wetenkamp433
WWUS53 KARX 100438
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1138 PM CDT SUN APR 9 2017
WIC119-100445-
/O.CON.KARX.SV.W.0033.000000T0000Z-170410T0445Z/
Taylor WI-
1138 PM CDT SUN APR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN TAYLOR COUNTY...
At 1138 PM CDT, severe thunderstorms were located along a line
extending from near Spirit to 11 miles east of Medford, moving east
at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
these severe thunderstorms will remain over mainly rural areas of
northeastern Taylor County, including the following locations:
Goodrich, Wood Lake, Highway 13 And County Road M, Highway M And Joe
Martin Road and Camp Forest Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4512 9004 4512 9020 4511 9025 4514 9034
4533 9034 4538 9030 4538 9004
TIME...MOT...LOC 0438Z 255DEG 41KT 4541 9017 4514 9011
HAIL...1.00IN
WIND...<50MPH
$$
Wetenkamp034
WWUS53 KARX 100448
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1148 PM CDT SUN APR 9 2017
WIC119-100457-
/O.EXP.KARX.SV.W.0033.000000T0000Z-170410T0445Z/
Taylor WI-
1148 PM CDT SUN APR 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR COUNTY HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.
A severe thunderstorm watch remains in effect until 100 AM CDT for
north central Wisconsin.
LAT...LON 4512 9004 4512 9020 4511 9025 4514 9034
4533 9034 4538 9030 4538 9004
TIME...MOT...LOC 0447Z 256DEG 45KT 4543 9006 4516 9000
$$
WetenkampWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:17 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Apr 9, 6:17 PM CDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 617 PM CDT Sun Apr 9 2017 .UPDATE...This Evening Issued at 608 PM CDT Sun Apr 9 2017 Thunderstorms have now pushed into northern Wisconsin and are producing hail, up to around quarter size, over Price County, and potentially larger has reflectivity continues to increase on radar. We will see a break in the action locally until late this evening, most likley closer to 9 PM when scattered thunderstorms are expected to develop along the cold front and shortwave working in from the west. A few of these storms may produce large hail and gusty winds. Overall, the severe thunderstorm threat appears to be diminishing. Latest mesoscale models runs are starting to back off on the area coverage of storms later this evening into the overnight especially the HRRR. The latest SPC Mesoanalysis indicates 1500 to 2000 J/kg MUCAPE across much of the area. A strong CAP remains in place so not anticipating any surface based storms. So, the main threat from any storms, if they develop later this evening, would be large hail. && .SHORT TERM...(This evening through Monday) Issued at 206 PM CDT Sun Apr 9 2017 All eyes on thunderstorm chances and severe potential late this afternoon/evening and into the early overnight hours. 18Z water vapor loop shows a potent low spinning across the northern Rockies with its attendant surface low centered near Omaha. A warm front extends northeastward across northwest IA, southeast MN, and into north-central WI. Surface low is forecast to lift northeastward along this boundary, nearing the MN/WI border in the vicinity of Wabasha by 06-09Z tonight. 0-3 km MUCAPE soars to between 1500 and 25000 J/kg late this afternoon and evening south of the warm front. 0-3 km bulk shear is also quite strong, ranging from 40 to 50 kts with area soundings showing strong turning in the lowest couple kilometers late this afternoon. That said, there is a strong elevated warm layer from 2-3 km, essentially capping the atmosphere with CIN values well in excess of 100 J/kg for most of the forecast area. Deep layer lift is also lacking with the best 500-300 hPa potential vorticity advection delayed until later this evening. If cap can break early so that boundary layer rich instability/shear is available for storm development, will need to watch for supercell development near and north of the warm front this afternoon and early evening. Based on latest convection allowing models (CAMs), this outcome is looking less likely as HRRR/RAP now show some more generic thunderstorms developing this afternoon mainly north of I- 94, but quickly lifting activity north of forecast area by 23-00Z. More likely scenario is for a convective complex to develop somewhere across southwest/south-central MN late this afternoon and early evening in the less capped environment north of the warm front and then race northeastward coincident with strong short- wave/upper level forcing moving through the region. CAMs bring this complex into the forecast area between 01-07Z mainly along and north of I- 90. By this time, hodographs straighten out, suggesting more of a linear storm mode with the primary threats being large hail and damaging wind. Convective development/severe potential farther south in the vicinity of the cold front less certain given lingering capping issues. Most if not all convection should move east of the forecast area by 09Z tonight. For Monday, scattered rain showers are possible mainly north of I-90 in the deformation axis on the backside of the departing surface low. Skies will be cloudy with winds shifting to the northwest, gusting at times to 25 mph. Temperatures will be cooler with a large gradient across the forecast area. Highs will range from the upper 40s across the northwest to the lower 60s across the southeast. .LONG TERM...(Monday night through Sunday) Issued at 206 PM CDT Sun Apr 9 2017 If any lingering showers can hold together into Monday night, there could be a brief period of a wintry mix across the northwest half of the forecast area due to a loss of ice aloft and cooling surface temperatures to near freezing. Confidence of occurrence is low. Tuesday will see decreasing cloud cover through the day as high pressure builds across the region. Cooler temperatures will continue with highs mainly in the lower 50s. Most of Wednesday also looking dry, but clouds will increase again ahead of the next short-wave Wednesday night. Temperatures will warm back into the upper 50s to lower 60s. Good model agreement of a shortwave and associated rain showers sliding through the area Wednesday evening into Thursday morning. The 09.12Z GFS and 09.12Z ECMWF then keep Thursday dry, before diverging with their solutions on Friday. While both models bring a cold front and rain through the area on Saturday, the ECMWF brings a shortwave through the area ahead of the front, meaning the rain would begin Friday evening. The GFS keeps this feature well south of the area. The cold front and rain then shift out of the area by late Saturday night/early Sunday morning, dropping high temperatures from the 60s on previous days, to near to slightly below normal values in the 50s. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 617 PM CDT Sun Apr 9 2017 Plan on conditions lowering to MVFR tonight in stratus and perhaps a few thunderstorms. KRST looks to have the best chance of seeing at thunderstorm or two later this evening so have included VCTS in the TAF starting at 04Z through 06Z. Confidence was too low to include a thunderstorms mention at KLSE but will have to watch trends closely this evening. Plan on MVFR stratus persisting at the TAF site through much of the day Monday. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && UPDATE...Wetenkamp SHORT TERM...Rogers LONG TERM...Rogers/CA AVIATION.....RRS
Hazardous weather outlook, Apr 9, 2:40 PM CDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service La Crosse WI 240 PM CDT Sun Apr 9 2017 IAZ011-030-WIZ043-044-053>055-061-101945- Allamakee-Clayton-Juneau-Adams-Vernon-Crawford-Richland-Grant- 240 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for portions of northeast Iowa...central Wisconsin and southwest Wisconsin. .DAY ONE...This Afternoon and Tonight A few thunderstorms may develop this evening and tonight. While the overall severe threat is low, a few storms may produce hail and gusty wind. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032>034- 101945- Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona- Mower-Fillmore-Taylor-Clark-Buffalo-Trempealeau-Jackson- 240 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa...southeast Minnesota...central Wisconsin... north central Wisconsin and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will continue this afternoon mainly north of Interstate 94 and then become more widespread later this evening and overnight. Some storms may become severe with large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ010-029-MNZ096-WIZ041-042-101945- Winneshiek-Fayette-Houston-La Crosse-Monroe- 240 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota and west central Wisconsin. .DAY ONE...This Afternoon and Tonight A few thunderstorms are possible this evening and tonight. Some of these storms could become severe with a risk for large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for a few hours this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rogers
In the hours before
Local storm report, Apr 9, 10:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1023 PM CDT SUN APR 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 1 ENE GENOA 44.12N 92.60W
04/09/2017 E0.50 INCH OLMSTED MN TRAINED SPOTTER
&&Local storm report, Apr 9, 10:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1030 PM CDT SUN APR 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL 1 SE DOUGLAS 44.10N 92.56W
04/09/2017 E1.00 INCH OLMSTED MN PUBLIC
PUBLIC VIA SOCIAL MEDIA REPORTED QUARTER
SIZE HAIL ON THE NORTHWEST SIDE OF
ROCHESTER.
&&Local storm report, Apr 9, 10:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1032 PM CDT SUN APR 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 2 E COCHRANE 44.23N 91.80W
04/09/2017 M1.75 INCH BUFFALO WI LAW ENFORCEMENT
TIME ESTIMATED FROM RADAR.
&&
LAWRENCELocal storm report, Apr 9, 10:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1033 PM CDT SUN APR 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM HAIL 2 SSE DOUGLAS 44.08N 92.57W
04/09/2017 M1.25 INCH OLMSTED MN PUBLIC
PUBLIC VIA SOCIAL MEDIA MEASURED NEAR HALF
DOLLAR SIZE HAIL ON THE NORTHWEST SIDE OF
ROCHESTER.
&&Local storm report, Apr 9, 10:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1036 PM CDT SUN APR 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL 2 SSE DOUGLAS 44.08N 92.56W
04/09/2017 M1.25 INCH OLMSTED MN BROADCAST MEDIA
BROADCAST MEDIA VIA SOCIAL MEDIA MEASURED
NEAR HALF DOLLAR SIZE HAIL ON THE NORTHWEST
SIDE OF ROCHESTER.
&&Special weather statement, Apr 9, 10:38 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1038 PM CDT SUN APR 9 2017
WIZ017-029-100415-
Taylor-Clark-
1038 PM CDT SUN APR 9 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARK AND TAYLOR
COUNTIES...
At 1038 PM CDT, a strong thunderstorm was located 10 miles north of
Stanley, or 25 miles south of Ladysmith, moving northeast at 45 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
This storm will be near...
Medford around 1110 PM CDT.
Chelsea, Westboro and Rib Lake around 1115 PM CDT.
Other locations impacted by this storm include Stetsonville,
Goodrich, Gilman, Lublin and Polley.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
4502 9032 4500 9092 4525 9092 4538 9066
4538 9004
TIME...MOT...LOC 0338Z 246DEG 41KT 4511 9094
WetenkampThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:11 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 49 min |
| Apr 9, 10:33 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 57 min |
| Apr 9, 10:38 PM CDT | Special Weather Statement | ARX | Taylor | 37 min |
| Apr 9, 11:04 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 41 min |
| Apr 9, 11:12 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 63 min |
| Apr 9, 11:37 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 53 min |
| Apr 9, 11:44 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 60 min |
| Apr 9, 11:58 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 47 min |
| Apr 10, 5:56 AM CDT | Special Weather Statement | ARX | Jackson, La Crosse, Trempealeau | 64 min |
| Apr 10, 6:57 AM CDT | Special Weather Statement | ARX | Clark | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.